RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 205, Number 5, Pages 1029–1032 (Mi dan37059)  

This article is cited in 6 scientific papers (total in 6 papers)

MATHEMATICS

Dissipative extensions of differential operators in a space of vector-functions

M. L. Gorbachuk, A. N. Kochubei, M. A. Rybak

Mathematics Institute, Academy of Sciences of the Ukrainian SSR, Kiev

Full text: PDF file (545 kB)

Bibliographic databases:
UDC: 517.43+517.94
Presented: В. С. Владимиров
Received: 08.12.1971

Citation: M. L. Gorbachuk, A. N. Kochubei, M. A. Rybak, “Dissipative extensions of differential operators in a space of vector-functions”, Dokl. Akad. Nauk SSSR, 205:5 (1972), 1029–1032

Citation in format AMSBIB
\Bibitem{GorKocRyb72}
\by M.~L.~Gorbachuk, A.~N.~Kochubei, M.~A.~Rybak
\paper Dissipative extensions of differential operators in a space of vector-functions
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 205
\issue 5
\pages 1029--1032
\mathnet{http://mi.mathnet.ru/dan37059}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0310703}
\zmath{https://zbmath.org/?q=an:0261.47026}


Linking options:
  • http://mi.mathnet.ru/eng/dan37059
  • http://mi.mathnet.ru/eng/dan/v205/i5/p1029

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Bruk, “On a class of boundary value problems with spectral parameter in the boundary condition”, Math. USSR-Sb., 29:2 (1976), 186–192  mathnet  crossref  mathscinet  zmath  isi
    2. V. A. Bezverkhnii, “Kraevye zadachi dlya uravneniya ellipticheskogo tipa v gilbertovom prostranstve”, UMN, 32:5(197) (1977), 173–174  mathnet  mathscinet  zmath
    3. B. P. Allakhverdiev, “Extensions of symmetric Schrodinger operators with matrix potentials”, Izv. Math., 59:1 (1995), 45–62  mathnet  crossref  mathscinet  zmath  isi
    4. V. I. Khrabustovsky, “On the characteristic operators and projections and on the solutions of Weyl type of dissipative and accumulative operator systems. I. General case”, Zhurn. matem. fiz., anal., geom., 2:2 (2006), 149–175  mathnet  mathscinet  zmath  elib
    5. V. M. Bruk, “On spaces of boundary values for relations generated by a formally selfadjoint expression and a nonnegative operator function”, Zhurn. matem. fiz., anal., geom., 2:3 (2006), 268–277  mathnet  mathscinet  zmath  elib
    6. V. M. Bruk, “Dissipative expansions of a symmetric relation generated by a system of integral equations with operator measures”, Russian Math. (Iz. VUZ), 58:12 (2014), 7–22  mathnet  crossref
  • Number of views:
    This page:61
    Full text:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020